# SDR AALA20150209015

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 75,579 hours, 40,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Casting
- Part number: CDK2345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT FWD CTR DOOR STOP CASTING IS CRACKED.  R & R CASTING IAW AARD 51-00-05-1 & DWG 5910141.
